# SDR MALA060597

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 21,616 hours, 23,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FRAME AT FS 272 AND RBL 22 IS CORRODED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S53108.  REF: EAMS WORK ORDER 214651 TASK 1508.
